# SDR 99ZZZX889

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410US
- Make and model: Braero BAE1251000A
- Aircraft serial: NA1000
- Engine: Pwa PW305B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1203KDC008A
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE UNRESPONSIVE TO THROTTLE MOVEMENT.  TROUBLESHOT FADEC FAULT 'TE' (ENGINE SPEED LIMITED AT IDLE WHEN INTRANSIT DISCRETE).  FADEC 'SEES' THRUST REVERSER INTRANSIT, HOLDS ENGINE AT IDLE.  FOUND ELECTRONIC ENGINE CONTROL AT FAULT.  REPLACED EEC.  OPS CHECK GOOD.
